Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Citalopram / Celexa This forum has posts about Citalopram
Reply
 
Thread Tools Display Modes
  #1  
Old 05-06-12, 17:14
xshellyx xshellyx is offline
New member
 
Join Date: Oct 2007
Posts: 53
Question how can i stop feeling sick when taking my citalopram

ive just started on 10mg of citalopram ive been on it around 7/8 days now and feeling quite sick. i take it when i wake up without food. i have noticed a lift in my mood which is great . my question is do i take it at night to reduce me feeliing sick? will this wear off ? thanks
__________________
Shelly G
Reply With Quote
  #2  
Old 05-06-12, 17:35
purplesky purplesky is offline
Junior Member
 
Join Date: May 2012
Posts: 102
Re: how can i stop feeling sick when taking my citalopram

I think you kind of answered your own question. Any new med is best taken after food to help reduce any nausea side effect. The time of day is best for you to experiment with over time. I always took it in the evening to help sleep, which it did, but some people take it in the morning so its personal choice really.
Reply With Quote
  #3  
Old 06-06-12, 10:42
jenny kilden jenny kilden is offline
New member
 
Join Date: May 2012
Posts: 97
Re: how can i stop feeling sick when taking my citalopram

hi shelly - I've been on 20mg of cit for a few weeks now - the 1st 4 weeks i was on 10mg, and i too couldn't eat much - try even to force down a rich tea biscuit - i found really bland foods better, so i ate rich tea biscuits and toast a lot for my first few weeks, and i took my tablet in the morning, i also drank a lot of protein shakes with full fat milk - which have a lot of vitamins in it, because if your not eating at least your getting some goodness from this. i dropped a stone in 4 weeks!! and am now finally getting my appetite back!!
so keep at it and eat a few biscuits with ya tablet x well done x
Reply With Quote
  #4  
Old 07-06-12, 12:13
morning_blues morning_blues is offline
New member
 
Join Date: Jan 2012
Posts: 95
Re: how can i stop feeling sick when taking my citalopram

Good advice from Jenny!
I was really sick to start with - the first week was so bad I had to go to the out of hours GP who prescribed ranitidine as I couldn't even keep the tablets down! It does get better so just keep trying to get something in you. I went back to kiddie food - spaghetti hoops!! You can get Complan shakes from Boots/Tescos too which help keep your strength up until you feel better.
Good luck!
PS I tried swapping to evenings but didn't work for me. You can always play around and see which is best - some people prefer taking it in the evenings, others in the morning.
Reply With Quote
  #5  
Old 07-06-12, 21:24
lauz_lea lauz_lea is offline
Intermediate Member
 
Join Date: Dec 2011
Posts: 662
Re: how can i stop feeling sick when taking my citalopram

I started 10mg 8 days ago too. Initially I was taking it in the morning whilst trying to force down some food but found I was nauseous and dizzy within a couple of hours and really tired by 2pm. At the weekend my whole family had a tummy bug and as we'd been up sick in the night decided to wait until the evening to take my next dose rather than in the morning (and risk it coming back up). I have found it easier to take with my dinner in the evening and have had NO side effects other than some tiredness late afternoon. In fact, at this point, I barely notice I'm taking any meds at all which is a far cry from other meds I've tried.

If you wake up in the morning with jitters/anx, it may be worth swapping to the evening, it won't necessarily stop those feelings, but at least you won't be adding nausea to the mix aswell.
__________________
For every day we suffer, there's a day of joy coming our way so tally up your bad days and see how much joy is yet to come.
Reply With Quote
  #6  
Old 08-06-12, 00:28
xshellyx xshellyx is offline
New member
 
Join Date: Oct 2007
Posts: 53
Re: how can i stop feeling sick when taking my citalopram

thank you guys
__________________
Shelly G
Reply With Quote
  #7  
Old 19-06-12, 11:03
feelingblue feelingblue is offline
 
Join Date: Jun 2012
Posts: 16
Re: how can i stop feeling sick when taking my citalopram

Shelly how are you feeling now and had the nausea eased off. You are a couple of weeks ahead of me.
I am on day 7 of Citalopram and the sickness/nausea/retching unbearable.
I take mime after breakfast ( which I force myself to eat).
I am going to try Ritz salty biscuits as I ve heard they are good for seasickness. It's worth a shot.

Take care
Reply With Quote
  #8  
Old 19-06-12, 23:09
xshellyx xshellyx is offline
New member
 
Join Date: Oct 2007
Posts: 53
Re: how can i stop feeling sick when taking my citalopram

thanks feeling blue i feel a lot better now i take them around 11pm at night. i wake up some days with nausea but it is a lot better than when i first began it does get better stick with it
__________________
Shelly G
Reply With Quote
  #9  
Old 04-01-14, 11:30
Marty_67 Marty_67 is offline
Junior Member
 
Join Date: Jan 2014
Posts: 392
Re: how can i stop feeling sick when taking my citalopram

Found this really useful and have swapped my tablet time to bed time. Thanks very much
Reply With Quote
Reply

Tags
citalopram, feeling, sick, stop, taking


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Will being sick stop Citalopram working? fairyclairy Citalopram / Celexa 1 03-12-11 17:54
Should I stop taking Citalopram? CitKat Citalopram / Celexa 26 01-08-10 09:24
Side Effects if i Suddenly stop taking Citalopram? Crispicakes Citalopram / Celexa 5 24-10-09 17:40
Has anyone hear managed to stop taking citalopram? Boostjunky Citalopram / Celexa 5 29-03-09 23:05


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.